# SDR DALA2022030301343

- Difficulty date: January 17, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 58,048 hours, 40,834 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE INTERCOSTAL WAS FOUND CRACKED AT BEND STA 1212 STA 1225, WHICH AFFECTED THE TAILCONE DEPLOYMENT CABLE ATTACH POINT. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. A TEMPORARY REPAIR WAS INSTALLED PER R.I. ERA 596685-14 REV 0 SECTION I: TIME-LIMITED REPAIR INSTRUCTIONS. PERFORMED A DETAILED VISUAL INSPECTION TO ENSURE NO ADDITIONAL DICREPANCIES ARE FOUND OUTSIDE OF THOSE FOUND IN THE INTRODUCTION. NO DISCREPANCIES FOUND. ENSURED BENT AREA IS SMOOTH AND FREE FROM GAUGES, CREASES, SCRATCHES, AND CRACKS. NO DISCREPANCIES FOUND. PERFORMED HFEC AT BENT AREA PER STEP 3 R.I. ERA 596685-14. NO DEFECTS NOTED. IN THE CRACKED AREA ON THE INTERCOSTAL, CAREFULLY SLOTTED OUT, TRIMMED OUT, THE CRACK AS SHOWN IN FIG 3. COMPLIED WITH HFEC PER STEP 5 OF R.I. ERA 596685-14. NO DEFECTS NOTED. FABRICATED, TREATED, PRIMED, PAINTED, AND INSTALLED AN "L" ANGLE FOR THE EXTERIOR SIDE OF THE INTERCOSTAL AS SHOWN IN FIG 3 AND PER SRM 5110-04. INDENTIFIED REPAIR AS ENGINEERING APROVED PER DAL P.S . 9005-1, NO. 4. (LP #2088931)
